# SDR SWAA2021061472737

- Difficulty date: May 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT; FCB LBL24; BS420+13.5; WL157 ; / THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q0051MKY; THIS DISCREPANCY WILL BE ACCOMPLISHED ON FAULT TTG8Q0051MKY. THE SRM 53-30-53-01-2, IDENTIFICATION AND SRM53-00-53-1A-2 ALLOWABLE DAMAGE IS APPLICABLE TO A/C. REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS500+10 ,LBL 24, WL 154 PER SRM 51-10-02-0G-0 MEASURE L=1.5" X W=.7" X D=0.020" MAX .MAT LOSS IS 0.020", REMAINING THICKNESS IS 0.020", ORIGINAL THICKNESS IS 0.040" (BAC 1496-444), FOUND OUT OF LIMITS, REWORKED AREA PER B 737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE PARAG. 4A (2) DETAIL. (E) FIG. 103.-
